RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  

James Brandt Kronholm, Ph.D.

Former member of RISC

Publications

Brandt Kronholm, Felix Breuer. A Polyhedral Model of Partitions with Bounded Differences and a Bijective Proof of a Theorem of Andrews, Beck, and Robbins. Research in Number Theory, pp. 1-15. March 2016. Springer, 2363-9555. [bib]
Felix Breuer, Dennis Eichhorn, Brandt Kronholm. Polyhedral geometry, supercranks, and combinatorial witnesses of congruences for partitions into three parts. arXiv , August 2015. [url] [pdf] [pdf] [bib]
Felix Breuer, Brandt Kronholm. A POLYHEDRAL MODEL OF PARTITIONS WITH BOUNDED DIFFERENCES AND A BIJECTIVE PROOF OF A THEOREM OF ANDREWS, BECK, AND ROBBINS. arXiv , May 2015. [url] [pdf] [bib]
B. Kronholm, A. Larsen. Symmetry and Prime Divisibility Properties of Partitions of $n$ into Exactly $m$ Parts. Annals of Combinatorics, pp. -. March 2014. Springer Basel, Basel, Switzerland, ISSN 0218-0006. [url] [pdf] [bib]
B. Kronholm. Generalized Congruence Properties of the Restricted Partition Function p(n, m). The Ramanujan Journal 30(3), pp. 425-436. 2013. 1572-9303. [url] [bib]
B. Kronholm. A Result on Ramanujan-Like Congruence Properties of the Restricted partition Function p(n, m) Across Both Variables. INTEGERS 12(A63), pp. 1-6. 2012. 1553-1732. [url] [pdf] [bib]
B. Kronholm. On Congruence Properties of Consecutive Values of p(n, m). INTEGERS 7(A16), pp. 1-6. 2007. 1553-1732. [url] [pdf] [bib]
B. Kronholm. On Congruence Properties of p(n, m). Proceedings of the American Mathematical Society 133, pp. 2891-2895. 2005. 1088-6826. [url] [pdf] [bib]


webmaster